Open Access
Translator Disclaimer
Fall 1999 A Characterization of the Centralizer of a Permutation
Thomas P. Kezlan, Noah H. Rhee
Missouri J. Math. Sci. 11(3): 158-163 (Fall 1999). DOI: 10.35834/1999/1103158

Abstract

An explicit form is determined for those permutations commuting with a given permutation, and the number of them is also determined.

Citation

Download Citation

Thomas P. Kezlan. Noah H. Rhee. "A Characterization of the Centralizer of a Permutation." Missouri J. Math. Sci. 11 (3) 158 - 163, Fall 1999. https://doi.org/10.35834/1999/1103158

Information

Published: Fall 1999
First available in Project Euclid: 25 October 2019

zbMATH: 1097.20502
MathSciNet: MR1717763
Digital Object Identifier: 10.35834/1999/1103158

Rights: Copyright © 1999 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.11 • No. 3 • Fall 1999
Back to Top